By Topic

Absolute bounds on set intersection and union sizes from distribution information

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Rowe, N.C. ; Dept. of Comput. Sci., US Naval Postgraduate Sch., Monterey, CA, USA

A catalog of quick closed-form bounds on set intersection and union sizes is presented; they can be expressed as rules, and managed by a rule-based system architecture. These methods use a variety of statistics precomputed on the data, and exploit homomorphisms (onto mappings) of the data items onto distributions that can be more easily analyzed. The methods can be used anytime, but tend to work best when there are strong or complex correlations in the data. This circumstance is poorly handled by the standard independence-assumption and distributional-assumption estimates

Published in:

Software Engineering, IEEE Transactions on  (Volume:14 ,  Issue: 7 )